Abstract and Applied Analysis
Volume 2004 (2004), Issue 12, Pages 1031-1045

Existence of solutions for elliptic equations having natural growth terms in Orlicz spaces

A. Elmahi1 and D. Meskine2

1Centre Pédagogique Régional, B.P. 49, Fés 30000, Morocco
2Département de Mathématiques et Informatique, Faculté des Sciences Dhar Mahraz, B.P. 1796, Atlas, Fés 30000, Morocco

Received 24 September 2003

Copyright © 2004 A. Elmahi and D. Meskine. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Existence result for strongly nonlinear elliptic equation with a natural growth condition on the nonlinearity is proved.